Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Is there any side effect of applying the ceragem product. Will it cure muscle problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Question
is there any side effect of applying the ceragem product, taking clacuim tablet once per day during bed time with milk, will take this for one month for every six months. Will all these cure my ankle muscle problem, please help

Thanks
Posted Sat, 11 Aug 2012 in Bones, Muscles and Joints
 
 
Answered by Dr. Ramesh M.Vachharajani 37 minutes later
Hi XXXXXX,
Thanks for writing in.
There are no reported side effects of using ceragem products. They work with infrared radiation, but are definitely not a substitute for a healthy diet and fitness plan. Prudent usage is key.
As far as the pain in the muscles is concerned, I would like to know a few details before I can help you better:
a. Are you receiving any medication for the increased cholesterol?
b. Has any test been done for you?
c. How much water, fruits and vegetables do you take daily?

Awaiting your reply
Regards
Above answer was peer-reviewed by
 
Follow-up: Is there any side effect of applying the ceragem product. Will it cure muscle problem? 27 hours later
Dear Sir ,
Thanks for your reply. The patient is my mother. she was receiving medication for increased cholesterol 1 year back. she took it for 4 months. It comes to some control level. Now , one month back her blood report shows again cholesterol. She took medicines for 15 days as prescribed by doctor, it was ok during that time.And doctor prescribed to reduce the rice amount in food almost nill. After stopping the medicine , she is again getting the muscle pain in her ankle.

Normally she takes less water, fruits is ok amount and vegetable is good amount. Could you please prescribe the food habit for her(what kind of fruit and vegetable).Her age is 56, she is taking daily half an hour ceragem massage and one tablet of calcimax with half glass of milk. Is there any straight forward treatment for this disease, or any thing can you please prescribe

Thanks again
Awaiting your reply
 
 
Answered by Dr. Ramesh M.Vachharajani 1 hour later
Hi, XXXXXX.
Thanks for writing back.
It seems that your mother might have Osteoporosis or osteomalcia., as they are common at this age.
This will give rise to muscular pain and joint pain.
There is no harm taking Calcimax for about 1-2 months and then repeat after few months.
If she is on medicine for high cholesterol then keep gap of few hours between two medicines.
Avoid fat and less carbohydrate in diet.
She can take citrus fruits, banana, carrot, XXXXXXX bhajis, tomatoes,
She should take plenty of water.
She can go for light physical exercise like slow walking and light routine home work.
I answered your query.
If you do not have more queries or clarification, you can close the discussion and rate the answer.
Regards.

Above answer was peer-reviewed by
 
Follow-up: Is there any side effect of applying the ceragem product. Will it cure muscle problem? 14 hours later
Dear Sir ,
Is there any permanent solution for this, so that she will not get any muscle pain in ankle. Or, in this method as prescribed by you( having enough water,good foods and fruits), light exercise, Calcium tablet will solve the problem slowly. Thanks a lot

Regards
XXXXXX
 
 
Answered by Dr. Ramesh M.Vachharajani 3 hours later
Hi XXXXXX,

Thanks for writing back.

This is an age related problems. If your mother’s complaints are due to osteoporosis or osteomalacia, calcium and other multivitamin supplementation will relieve her problems gradually.
Meanwhile she can take pain reliever medicine as and when she has severe pain.

Hope I answered your query.
If you do not have any query, you can close the discussion and rate the answer.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor